Facebook Instagram Twitter RSS Feed Back to top

On a lower bound for $∑_{j,kin{Bbb Z}}cj overline{c}ke^{-q{(j-k)2}}$

In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Torben Maack Bisgaard - Zoltán Sasvári
Detaily:
Rok, strany: 2006, 339 - 342
O článku:
We exhibit a positive lower bound for the sum in the title (for $q>0$ and $∑|ck|2=1$), and show that the bound is an increasing function of $q$.
Ako citovať:
ISO 690:
Bisgaard, T., Sasvári, Z. 2006. On a lower bound for $∑_{j,kin{Bbb Z}}cj overline{c}ke^{-q{(j-k)2}}$. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 339-342. 1210-3195.

APA:
Bisgaard, T., Sasvári, Z. (2006). On a lower bound for $∑_{j,kin{Bbb Z}}cj overline{c}ke^{-q{(j-k)2}}$. Tatra Mountains Mathematical Publications, 34(3), 339-342. 1210-3195.